MAUDE Adverse Event Report: MEDIVATORS SCOPE BUDDY ENDOSCOPE FLUSHING AID; AUTOMATED ENDOSCOPE REPROCESSOR

MEDIVATORS SCOPE BUDDY ENDOSCOPE FLUSHING AID; AUTOMATED ENDOSCOPE REPROCESSOR
Model Number 78399-616
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The user facility reported that their scope buddy unit began emitting flames while the unit was operating.The fire was extinguished and there was no harm.This event could potentially lead to serious injury if it were to recur.Medivators received the power supply of the scope buddy from the user facility for product analysis and testing.Given the current state of the power supply, a root cause cannot be established.Medivators will continue to monitor for similar events to ensure the product continues to perform as expected.
 
Event or Problem Description
The user facility reported that their scope buddy unit began emitting flames during a cycle.The fire was extinguished and there was no harm.

Brand Name
SCOPE BUDDY ENDOSCOPE FLUSHING AID
Common Device Name
AUTOMATED ENDOSCOPE REPROCESSOR
Manufacturer (Section D)
MEDIVATORS
14605 28th ave n
plymouth MN 55447
MDR Report Key11391993
Report Number2150060-2021-00004
Device Sequence Number11053984
Product Code FEB
UDI-Device Identifier00677964063640
UDI-Public00677964063640
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K162128
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number78399-616
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/17/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2021
Initial Report FDA Received Date03/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;